Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 15 found articles
 
 
  A class of finite-dimensional representations of Uq(sl2)
 
 
Title: A class of finite-dimensional representations of Uq(sl2)
Author: Cheng, Dong Ming
Su, Dong
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 29 (2013) nr. 9 pages 1703-1712
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands